# SDR SWAA2020032619656

- Difficulty date: February 18, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN FLOOR BEAM UPPER SURFACE AT STA 986.5 RBL 32 AND RBL 40. / CORROSION AT AFT CABIN FLOOR BEAM STA 986.5 RBL 32 TO RBL 40; TO BE REPAIRED ON N/R W141118; 2000/0151
